MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT

CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT
Model Number ECVC6225A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of diabetes, hypertension, (b)(6), esophageal varices and asystole arrest x 1.Needle used to access vessel for triple lumen insertion had a cracked head.This prevented negative pressure from being applied when attempting to access vessel.Patient stuck multiple times before the problem was identified.No known harm to patient at this time.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
3310 s main st
salisbury NC 28147
MDR Report Key11434943
Report Number11434943
Device Sequence Number4710978
Product Code OES
UDI-Device Identifier10653160333418
UDI-Public(01)10653160333418(10)2021011350(17)220228
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/04/2021
Report Date (Section F) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECVC6225A
Device Catalogue NumberECVC6225A
Device Lot Number2021011350
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1
Date Report Sent to FDA03/04/2021